# SDR PLGA980310A

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742BA
- Make and model: Saab SF340A
- Aircraft serial: 340A092
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5006227
- Condition: Out Of Round
- Location: Lt Nlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LGA - FLT 4792 - TAKEOFF WAS ABORTED DUE TO NOSE WHEEL SHIMMY.  MAINTENANCE REPLACED BOTH NOSE GEAR WHEELS AND TIRES.  AIRCRAFT RETURNED TO SERVICE.  (M)
